# SDR YENA20140206021

- Difficulty date: February 6, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 37,033 hours, 12,929 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA03604
- Part serial: 6504
- Condition: Leaking
- Location: Apu
- Part time: 16,902 hours, 6,045 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR FROM PACKS DURING ALL PHASES OF FLIGHT.  WORST, DURING GROUND OPS AND DESCENT, APU SYSTEM.  UPON INVESTIGATION, FOUND EVIDENCE OF APU GEN OIL LEAK INTO THE INLET DUCT.  R & R APU GENERATOR IAW AMM 24-23-51, OPS AND LEAK CHECKED NORMAL.
